Last update: Mon Mar 13 02:22:45 MDT 2017
@Article{Corneil:1998:DDR,
author = "D. G. Corneil and F. F. Dragan and M. Habib and C.
Paul",
title = "Diameter Determination on Restricted Graph Families",
journal = j-LECT-NOTES-COMP-SCI,
volume = "1517",
pages = "192--??",
year = "1998",
CODEN = "LNCSD9",
ISSN = "0302-9743 (print), 1611-3349 (electronic)",
ISSN-L = "0302-9743",
bibdate = "Tue Jan 5 08:21:58 MST 1999",
bibsource = "http://www.math.utah.edu/pub/tex/bib/lncs1998b.bib",
acknowledgement = ack-nhfb,
}